French infectious disease expert shocked by the number of adverse reactions to COVID-19 vaccine

french-infectious-disease-expert-shocked-by-the-number-of-adverse-reactions-to-covid-19-vaccine

17-12-20 04:28:00,

December 11, 2020 (LifeSiteNews) — Professor Eric Caumes caused the equivalent of a medical earthquake by stating Wednesday evening that he has never seen as many undesirable effects with a vaccine as with the Pfizer injection that is scheduled to be widely distributed in France starting in January.

Caumes, head of the infectious and tropical disease department at a major Paris hospital, is part and parcel of the fear game around COVID-19, favoring France’s second lockdown that became effective at the end of October and promising a “third wave” of infections and disease if “barrier gestures” are not observed and people don’t limit the amount of family dining together at Christmas.

He has clearly stated that he will take a anti-COVID-19 vaccine as long as it is not an “RNA” vaccine like those being distributed in the United Kingdom now. “RNA” vaccines are expected to start in France in January with the residents of care homes for the elderly.
Caumes has voiced concerns regarding these vaccines. He complained earlier about the lack of available scientific data from their results and side effects, saying he would never blindly trust the vaccine industry merely on their press releases.

On Wednesday, Caumes went much further in an interview he gave to the French daily Le Parisien. After seeing a report on the Pfizer vaccine from the American Food and Drug Administration (FDA) on Tuesday evening, the data used by Pfizer to obtain marketing auhorization turned out to be a shock.

Caumes measured his words, saying, “As I read the 53 pages, something struck me. I have never seen such a high frequency of adverse events for a vaccine. Apart from minor injection reactions such as local redness and pain, other side effects occur at relatively high rates, especially in young people and after the second dose.

“Take the example of fever. It can occur transiently after an injection; it is classic. But here, 15.8 percent of 18- to 55-year-olds had a fever of 38 degrees Celsius or higher within seven days after the second injection. And 45 percent had to take medication for fever or pain. Another 55 percent had headaches and 62 percent were tired. No, really, that’s much too much,

 » Lees verder

%d bloggers liken dit: